Question Hi Donald this is Sean again. I went to my doctor today he says that for some reason the breasts are swollen and so is the tissue. He said he does not know why but he did not feel it was medication wise. He said that the Rapaflo may be the cause but their is no side affects from Rapaflo that messes with the breasts. So he did regular blood work and he is sending me to an endocrinologist for further evaluation.
Answer If the breast tissue is swollen, that means you have "bilateral gynecomastia". There are many causes, but in general it means that there is too much estrogen effect, or too little testosterone effect. Psychoactive drugs are known to cause this. It does not mean you don't have enough testosterone, it may be because the drug is blocking the effect of testosterone. I agree with an endocrine evaluation, as there are other causes. Let me know what the endoc says.
I can answer almost all questions related to the treatment and natural course of most kinds of cancer, especially cancers of prostate, colon, lung and breast.
I have been a practicing medical oncologist for 36 years, and have been chief of service at a major medical center for 25 years. I've also done research in cancer treatments.
Organizations American Society of Clinical Oncology
Publications New England Journal of Medicine
American Journal of Medicine
Journal of the American Society of Clinical Oncology
Education/Credentials MD, Stanford University
Internal Medicine residency, St. Louis University School of Medicine, St. Louis, MO
Medical Oncology Fellowship, Roswell Park Cancer Institute, Buffalo, NY
Awards and Honors America's Best Physicians, last 14 years